# SDR DL764040181

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 9,323 hours, 3,771 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO L/E SLAT ASSYM ON APPROACH INTO CVG.  T/S PER FIM 27-81-00.  PSEU HAS NO SENSOR FAULTS, RAN PSEU PER FIM 32-09-03.  NO FAULTS SHOWN, DUE TO HISTORY OF S301 SENSOR FAULT, CKD RESISTANCE OF S301 AND FOUND WITHIN LIMITS.  MEGGED WIRE FROM S301 TO PROX BOX NO SHORTS TO GND OR BETWEEN.  REPLACED PSEU PER M/M.  RAN FLAPS/SLATS, NO PROBLEMS NOTED.  C/W MSU INSTALLED GOLD PINS IN POS 7 AND 8 ON D4378J, NO RII REQUIRED PER TOPP 40-30-05.
